# SDR SWIA202161781

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 36,640 hours, 27,697 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER SELECTING GEAR UP.  COMPLIED WITH QRH PROCEDURE.  GEAR INDICATED DOWN AND LOCKED.   ( 9906 - FILE CLOSED)INVESTIGATED NOSE GEAR HARNESS, FOUND PROXIMITY SENSORS PX22 AND PX21 TO BE OUT OF LIMITS. ADJUSTED PROXIMITY SENSORS PER AMM AND FIM 32-61-05. MDC INDICATED  B1-007437. OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
